# SDR C2XA99IA492

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: S53571401209
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND PREVIOUS REPAIR DOUBLER GOUGED ABOVE FUELING CONTROL PANE.  REMOVED AND REPLACED DOUBLER IAW SRM 51-25-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
